# SDR REXA2012040600469

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 19,075 hours, 16,365 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT MASTER WARNING ON CLIMBOUT.  COULD NOT DUPLICATE MESSAGE.  REMOVED AND REPLACED LAVATORY LOOP IAW AMM 32-21-04 AS PROBABLE CAUSE, OPS CHECKED GOOD.  OK FOR SERVICE.
